OSA's Digital Library

Journal of Optical Technology

Journal of Optical Technology

| SIMULTANEOUS RUSSIAN-ENGLISH PUBLICATION

  • Vol. 70, Iss. 8 — Aug. 1, 2003
  • pp: 590–599

Allowable deviations from the normal shape of surfaces undergoing processing

V. A. Zverev, N. A. Nechaeva, and I. N. Timoshchuk

Journal of Optical Technology, Vol. 70, Issue 8, pp. 590-599 (2003)
http://dx.doi.org/10.1364/JOT.70.000590


View Full Text Article

Acrobat PDF (158 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

This paper analyzes how the rms wavefront deviation from the nominal shape is interconnected with the character of the deformation of surfaces undergoing processing, modelled by means of a power series, Zernike polynomials, and Chebyshev polynomials for a constant value of the peak-to-valley wavefront deformation. The region of values of the rms wavefront deviation is determined within which these values can be legitimately used to estimate the achieved quality of the surface shape. A possible relationship of the rms deviation and the peak-tovalley wavefront deformation is established.

Citation
V. A. Zverev, N. A. Nechaeva, and I. N. Timoshchuk, "Allowable deviations from the normal shape of surfaces undergoing processing," J. Opt. Technol. 70, 590-599 (2003)
http://www.opticsinfobase.org/jot/abstract.cfm?URI=jot-70-8-590


Sort:  Journal  |  Reset

References

References are not available for this paper.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited